Show ratings & reviews for

2.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

38 People found this comment helpful

I was given 12 weekly infusions of Taxol through a port, after having been through 4 AC infusions given every other week. I first had a mastectomy and axillary node dissection with 2 nodes testing positive for breast cancer, invasive ductal carcinoma. The AC portion of chemotherapy was pretty horrible, leaving me nauseous for several days each time and resulting in complete hair loss and lowered...

Most voted negative review

3 People found this comment helpful

I've had 7 chemo treatments via IV using Taxol. Last week after treatment the site swelled and turned brownish red. The site measured measurned 6" by 5" Its been almost a week and now the site is peeling.

Shared reviews and ratings

DebJim | 65-74 | Female | On medication for less than 1 month | Caregiver
11/17/2018
Condition: Stomach Cancer
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

My husband died 15 days after receiving this toxic stuff. Started deteriorating about ten days after treatment; had to be taken to the hospital as could not breathe. Lived for four more days in ICU. Came to the hospital with extremely low blood pressure and not one white blood cell. This stuff should be outlawed.

Report this postFill 3Created with Sketch.
JustChris | 55-64 | On medication for 1 to 6 months | Patient
10/25/2016
Condition: Cancer of Fallopian Tube
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I went through 18 weeks of Taxol, with carboplatin added every 3rd treatment. Chemo ended Feb 2016 and the neuropathy keeps getting worse. I fell right before my last treatment because of the lack of feeling in my feet and broke both my ulna and radius which required surgery. My neuropathy is not improving, it's getting worse. My feet and hands are always tingling with needles poking into them. I must walk with a cane to avoid falling not to mention the pain that messes with my days and disrupts my sleep. This medication should be removed from the approved list.

Report this postFill 3Created with Sketch.
Anonymous | 75 or over | On medication for less than 1 month | Patient
2/19/2016
Condition: Cancer in the Lining of the Uterus
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

10 minutes into the first treatment my mother had a serious allergic reaction. IT Stopped her heart and she was basically dead and was revived thankfully. She spent 4 days in the hospital. she is very active and seems to be in normal health, but she vowed to never try chemo again because of this! IT WAS a HORRIBLE EXPERIENCE!

Report this postFill 3Created with Sketch.
Harbor girl | 65-74 | Female | On medication for less than 1 month | Patient
10/17/2015
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was being treated for invasive ductile breast cancer in 1 breast. I had a double mastectomy as my other breast had a mass that came back as atypical, but not cancer. I had cancer in one of my lymph nodes. I can't comment on effectiveness as this treatment had to be stopped after 2 of 4 infusions due to severe nerve damage. I had four (4) infusions of AC (every 14 days) with no major problems. After first taxol I had a rash on my face and head within half an hour after treatment. Within a week I had shingles. After the second treatment my blood counts were low and the 3rd treatment was delayed for one week. However, when I went for the 3rd treatment my oncologist stopped the chemo because by that time I had trouble walking from the nerve damage in my toes and feet. Also severe tingling/numbness in my hands and fingers and on the left side of my lips and tongue. I had dizziness and vertigo. I fell twice (not from dizziness but my legs just gave out). I had muscle aches in my legs so that I could hardly walk. I lost my appetite, and I was extremely constipated. It is now about 6 weeks from when chemo was stopped (and that was 3 weeks after my second infusion) and I can now hold a pen and write, but my fingers and hands are still tingly. My feet and toes are still numb and tingly and I still have no appetite. I walk 30 minutes a day as per suggestion of my oncologist, but I do so with my husband as I lose my balance and am unsteady at times. I am still constipated and take miralax at least once or twice a week. Though not as severe, my tongue and lips are still tingly and I can only taste certain foods. My oncologist told me that if I had had more taxol, I might not be able to walk.

Report this postFill 3Created with Sketch.
Madeline | 65-74 | Female | On medication for 1 to 6 months | Patient
7/27/2015
Condition: Locally Advanced Breast Carcinoma
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I had DCIS Stage IIA breast cancer. I first received doxorubicin and cyclophosphamide, four infusions every other week via a port. After those infusions, I started what was supposed to be four infusions of paclitaxel every other week. Immediately after the first infusion I had, and reported to my oncologist, numbness in my hands and feet. The same thing happened after the second and then the third infusions. The numbness increased with each infusion. The numbness was so profound by the time I had received the third infusion that I went to my oncology visit ready to refuse the fourth (scheduled) infusion. The oncologist decided to stop the infusions, but it was too late. I am now ten months past my last infusion, and the CIPN has not resolved in the slightest. I am very resentful that my oncologist did not adjust the protocol in any way during my treatment with this drug. I stopped seeing her and am now seeing a different oncologist.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More